Alert archive / Washington / Small Craft Advisories in 2016
Small Craft Advisory 261, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Oct 28, 2016, 2:53 PM PDT. It took effect at Oct 29, 2016, 2:59 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2016, 2:53 PM PDT (21:53 UTC)
- In effect from
- Oct 29, 2016, 2:59 AM PDT
- Expired
- Oct 29, 2016, 2:57 PM PDT
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
697 WHUS76 KSEW 282153 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 253 PM PDT FRI OCT 28 2016 PZZ150-153-156-290600- /O.CAN.KSEW.SC.Y.0260.000000T0000Z-161029T0100Z/ /O.NEW.KSEW.SW.Y.0040.161029T0500Z-161029T1300Z/ /O.NEW.KSEW.SC.Y.0261.161029T1300Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 253 PM PDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS. * WAVES/SEAS...WEST SWELL 10 OR 11 FEET AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-290600- /O.CAN.KSEW.SC.Y.0260.000000T0000Z-161029T0100Z/ /O.NEW.KSEW.SW.Y.0040.161028T2153Z-161029T1800Z/ /O.NEW.KSEW.SC.Y.0261.161029T1800Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 253 PM PDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM TO 6 PM PDT SATURDAY. * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES/SEAS...WEST SWELL 10 TO 12 FEET AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-132>134-282300- /O.CAN.KSEW.SC.Y.0260.000000T0000Z-161029T0100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 253 PM PDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ WWW.WEATHER.GOV
4 follow-up statements
543 WHUS76 KSEW 290434 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 934 PM PDT FRI OCT 28 2016 PZZ150-153-156-291245- /O.CON.KSEW.SW.Y.0040.161029T0500Z-161029T1300Z/ /O.CON.KSEW.SC.Y.0261.161029T1300Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 934 PM PDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY... * WINDS...SOUTHEAST 15 TO 25 KT. * WAVES/SEAS...WEST SWELL 10 OR 11 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-291245- /O.CON.KSEW.SW.Y.0040.000000T0000Z-161029T1800Z/ /O.CON.KSEW.SC.Y.0261.161029T1800Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 934 PM PDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM PDT SATURDAY... * WINDS...SOUTH 15 TO 25 KT. * WAVES/SEAS...WEST SWELL 10 TO 12 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
691 WHUS76 KSEW 290959 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 259 AM PDT SAT OCT 29 2016 PZZ150-153-156-291800- /O.CAN.KSEW.SW.Y.0040.000000T0000Z-161029T1300Z/ /O.EXT.KSEW.SC.Y.0261.161029T0959Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 259 AM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ENDED... * WINDS...SOUTHEAST 15 TO 25 KT. * WAVES/SEAS...WEST SWELL 10 OR 11 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-291800- /O.CAN.KSEW.SW.Y.0040.000000T0000Z-161029T1800Z/ /O.EXT.KSEW.SC.Y.0261.161029T0959Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 259 AM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ENDED... * WINDS...SOUTH 15 TO 25 KT. * WAVES/SEAS...WEST SWELL 10 TO 12 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-291800- /O.NEW.KSEW.RB.Y.0028.161029T0959Z-161030T0100Z/ GRAYS HARBOR BAR- 259 AM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WAVES/SEAS...10 OR 11 FT SEAS WITH ROUGH BAR CONDITIONS. * FIRST EBB...AROUND 415 AM THIS MORNING. * SECOND EBB...AROUND 430 PM THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV
825 WHUS76 KSEW 291555 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 855 AM PDT SAT OCT 29 2016 PZZ110-300000- /O.CON.KSEW.RB.Y.0028.000000T0000Z-161030T0100Z/ GRAYS HARBOR BAR- 855 AM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WAVES/SEAS...10 TO 12 FT SEAS WITH ROUGH BAR CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-300000- /O.CON.KSEW.SC.Y.0261.000000T0000Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 855 AM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...SOUTHEAST 15 TO 25 KNOTS. * WAVES/SEAS...WEST SWELL 10 OR 11 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-300000- /O.CON.KSEW.SC.Y.0261.000000T0000Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 855 AM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES/SEAS...WEST SWELL 10 TO 12 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
115 WHUS76 KSEW 292157 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 257 PM PDT SAT OCT 29 2016 PZZ150-153-156-170-173-176-292300- /O.CAN.KSEW.SC.Y.0261.000000T0000Z-161030T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 257 PM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ110-300100- /O.CON.KSEW.RB.Y.0028.000000T0000Z-161030T0100Z/ GRAYS HARBOR BAR- 257 PM PDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WAVES/SEAS...10 TO 12 FT SEAS WITH ROUGH BAR CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 9:18 AM PDT, 5 hours 35 minutes earlier.
Area forecast discussion, Oct 28, 9:18 AM PDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
918 AM PDT Fri Oct 28 2016
.SYNOPSIS...A weak upper level ridge will briefly build into
western Washington this afternoon and evening, giving a period
of rain-free weather later today and tonight. Another trough of
low pressure will lift northward across the area on Saturday. Yet
another will lift northward across the area from Sunday afternoon
through Monday. Two more wet, windy fronts are expected from next
Wednesday through Friday.
&&
.SHORT TERM...Feels more like November, in the sense that the
forecast challenge over the next week is picking out 6-12 hour
blocks when it will NOT rain, as opposed to figuring out when it
WILL rain. A quick glance of 500 mb height fields from overlaid
deterministic models shows decent agreement with the pattern and
details until about next Wednesday, then the main differences
become timing differences.
The first dry block of weather appears to be coming up later
today. A large cutoff upper low is currently centered near 46N
140W. About 3 shortwaves are moving around the periphery of the
upper low. One shortwave is now in the process of exiting north
out of the forecast area. Upper heights will briefly build for the
rest of today. Low-level easterly flow will strengthen through
tonight, helping to dry out the air mass. So shower activity will
gradually be exiting northward and diminishing for the rest of
today. For all but the immediate coast, this evening should
feature rain-free weather with plenty of cloud breaks.
The next round of rain will arrive during the day on Saturday.
This will occur as the next shortwave --- which is currently
rounding the base of the big cutoff upper low --- will ripple
northward close to the coast. So we'll be looking at rain
spreading up from the south on Saturday morning. Rainfall amounts
should be fairly modest, but it will certainly be enough to push
us over the previous October monthly rainfall record at Sea-Tac.
Saturday's shortwave will exit on Saturday evening, leaving late
Saturday night and Sunday morning as the next dry period.
Then the next round of rain will arrive from the south from mid-
day Sunday through Sunday afternoon, as the next shortwave ---
currently diving southward around the western periphery of the big
upper low --- ejects across western Washington. This one will be
marked by heavier rain than on Saturday, and a filling 998-1004
MB surface low should move N-NE along the coast or across the
Olympic Peninsula on Monday. Would expect breezy or windy weather
and continued showers behind the low on Monday. Haner
.LONG TERM...From Previous Discussion: The best chance for a
drier period in the extended forecast is on Tuesday behind the
departing system. A strong and very wet system will approach the
area from the west Tuesday night and move slowly east across the
area Wednesday and Wednesday night. Several inches of rain are
possible, along with windy conditions, especially over the
coastal areas and in the Olympics with this front. Yet another wet
and windy front will likely move into the area from the west
toward the end of the week. Haner/Albrecht
&&
AVIATION...Southwest flow aloft will become south today and
tonight as an upper low well offshore drifts south. A weak front
will dissipate over the area today. Another front will move into
the area on Saturday. At the surface, southerly flow will ease
today and become light offshore by this evening.
Area of low and mid level moisture will gradually decrease today
as weak offshore flow develops and the air mass dries. There will
probably be some patchy low clouds and fog tonight in the usual
favored valley locations. Low and mid level moisture will
increase again Saturday as a front moves onshore.
KSEA...Ceilings around 6000 feet should scatter this afternoon
with just high clouds tonight. VFR low clouds should return
Saturday morning as a front arrives. Easterly wind 5-10 knots will
become northeasterly today, then switch to southerly again
Saturday morning. Schneider
&&
.MARINE...A weak front will bring small craft advisory southeast
winds most of the waters today. Wind will ease this afternoon and
evening but swell will build to 10 to 13 feet over the Coastal
Waters tonight which will maintain small craft advisories.
A 1000 mb low will move toward the northern California coast
Saturday with weak offshore flow developing over the waters. A
front will reach the area on Monday. Schneider
&&
.HYDROLOGY...Rainfall over western Washington through Tuesday is
not expected to be heavy enough to cause river flooding.
A strong and wet frontal system, this one tapped into some
subtropical moisture near Hawaii, will move across the area on
Wednesday. Heavy rainfall can be expected over the Olympic
Peninsula. The most likely river to flood in this scenario is the
Skokomish River in Mason County. Haner
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 6 PM PDT this evening for Admiralty
Inlet-Coastal Waters From Cape Flattery To James Island 10
To 60 Nm-Coastal Waters From Cape Flattery To James Island
Out 10 Nm-Coastal Waters From James Island To Point
Grenville 10 To 60 Nm-Coastal Waters From James Island To
Point Grenville Out 10 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater 10 To 60 Nm-Coastal Waters
From Point Grenville To Cape Shoalwater Out 10 Nm-East
Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
Waters Including The San Juan Islands-West Entrance U.S.
Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 2:53 PM PDT | Small Craft Advisory for Hazardous Seas | SEW | 12 hr |
Nearby
Small Craft Advisories in Washington, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.